# SDR AALA2000815

- Difficulty date: May 16, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER CARGO DOOR FRAME CORRODED AT STATION 950E AFT SIDE OF BELL FRAME.  FABRICATED AND INSTALLED FRAME REPAIR AND STRAP PER SRM 51-00-3.  (M)
